Catalysis and Sensing 2024 at NIMS (CASE24@NIMS)

11th April 2024

Morning

08:30 Registration opens.

Session 1: Supramolecular Chemistry (Chair: Jonathan P. Hill)

08:50 Opening Remarks (Takashi Taniguchi, MANA Director)

09:00 Eric Anslyn, University of Texas at Austin, USA.

Controlling Computers with Chemistry. (30 min)

09:30 Atsuro Takai, NIMS, Tsukuba, Japan
Spatiotemporal Dynamics of Supramolecular Polymers Incorporating Click Reactivity. (30)

10:00 Xiaolong Sun, Xi'an Jiaotong University, China Indanonalkene Photoluminescent Platform and Applications. (10 min flash)

10:10 Philip Gale, University of Technology Sydney, Australia. New Aspects of Anion Transport Chemistry. (10)

10:20 Jan Labuta NIMS, Tsukuba, Japan

Thermo-/Mechano-Chromic Coordination Dimer of Chiral Benzo[h]quinoline Iridium(III) Complex. (10)

10:30 - 10:50 Coffee Break (Group Photograph)

Session 2: Photoactive Molecules (Chair: Atsuro Takai)

10:50 Xuhong Qian, East China Normal University, China. Near-infrared Silicon- Dyes for In Vivo Bioimaging. (30)

11:20 Robert Elmes, Maynooth University, Ireland. Fluorescent Probes for Enzymes. (30)

11:50 Daniel Payne, Open University, UK.

Functional Materials using Photoactive Macrocycles. (10)

12:00 Gary J. Richards, Shibaura Institute of Technology, Omiya, Japan. Extended Pyrazinacenes: Highly Fluorescent NIR Chromophores for Bioimaging Applications. (10)

12:10 Donal O'Shea University College Dublin, Ireland.

Real-Time Near Infrared Fluorescence Imaging: Research Tools with the Potential for Clinical Use. (10)

12:20 Tony James, University of Bath, UK.

Fluorescent Chemosensors: The Past, Present and Future. (10)

12:30 – 13:30 Lunch

Afternoon

Session 3: Biomolecules (Chair: Shinsuke Ishihara)

13:30 Katsuhiko Ariga, NIMS, Tsukuba & University of Tokyo, Japan.

Liquid Interfacial Manipulation of Molecular Machine, Stem Cell, and Semiconductor Device. (30)

14:00 Yufang Xu, East China University of Science and Technology, China.

Active Fluorescence Plant Activator N FBT: A New Tool for the Study of Defense Signaling Pathway in Plants. (30)

14:30 Zichao Pei, Northwest A&F University, China.

Supramolecular Glycosyl-Nanoproteins Based on Host-Guest Chemistry for Targeted Delivery. (30)

15:00 Andrew Wilson, University of Leeds, UK

Modulation of Protein-Protein Interactions Employing Intrinsically Disordered Motifs: A Supramolecular Chemical Biology Approach. (10)

15:10 Steve Bull, University of Leicester, UK.

Different Sensing Strategies for the Fluorescent Detection of Biomolecules in Cellular Systems. (10)

15:20 - 15:40 Coffee Break

Session 4: Sensing, synthesis (Chair: Daniel T. Payne)

15:40 Genki Yoshikawa, NIMS, Tsukuba, Japan

Pattern Recognition Using Chemical Sensor for Identification of Solid Materials by Responses to Multiple Probe Gases. (30)

16:10 Yuxin Pei, Northwest A&F University, China.

Advanced Nanomaterials based on Supramolecular Chemistry for Targeted Cancer Therapy.

(30)

16:40 Benjamin Buckly, Loughborough University, UK.

Selective sp^2 to sp^3 Functionalisation: From Simple to Complex Molecules. (10)

16:50 Shinsuke Ishihara, NIMS, Tsukuba, Japan

Catalytic sensing of ethylene and methanol using SWCNT resistor. (10)

17:00 Yun Bao Jiang, Xiamen University.

Large Peptidomimetic Macrocycles: Synthesis, Assembly and Functions. (10)

17:10 Lok Kumar Shrestha, NIMS, Tsukuba, Japan

Supramolecular Assembly of Fullerenes: From VOC sensing to Microscopic Recognition. (10)

17:20 William Brittain, University of Durham, UK.

Applications of Perfluoroheteroaromatics in Chemical Synthesis. (10)

17:30 Closing Remarks: Jonathan P. Hill